Differential and Integral Equations

On the regularity criteria for the generalized Navier-Stokes equations and Lagrangian averaged Euler equations

Jishan Fan and Tohru Ozawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We obtain some regularity conditions for solutions of the 3D generalized Navier-Stokes equations with fractional powers of the Laplacian, in terms of the velocity, the vorticity, and the pressure in Besov space, Triebel-Lizorkin space, and Lorentz space, respectively. We also present a regularity condition for the 3D Lagrangian averaged Euler equations.

Article information

Source
Differential Integral Equations, Volume 21, Number 5-6 (2008), 443-457.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038627

Mathematical Reviews number (MathSciNet)
MR2483263

Zentralblatt MATH identifier
1224.35338

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 35B65: Smoothness and regularity of solutions 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Fan, Jishan; Ozawa, Tohru. On the regularity criteria for the generalized Navier-Stokes equations and Lagrangian averaged Euler equations. Differential Integral Equations 21 (2008), no. 5-6, 443--457. https://projecteuclid.org/euclid.die/1356038627


Export citation